Hiroshima Mathematical Journal

Efficiency of the MLE in a multivariate parallel profile model with random effects

Takahisa Yokoyama

Full-text: Open access

Abstract

In this paper we consider a multivariate parallel profile model with polynomial growth curves. The covariance structure based on a random e¤ects model is assumed. The maximum likelihood estimators (MLE’s) are obtained under the random e¤ects covariance structure. The efficiency of the MLE is discussed.

Article information

Source
Hiroshima Math. J., Volume 35, Number 2 (2005), 197-203.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150998272

Digital Object Identifier
doi:10.32917/hmj/1150998272

Mathematical Reviews number (MathSciNet)
MR2176051

Zentralblatt MATH identifier
1082.62052

Subjects
Primary: 62H12: Estimation

Citation

Yokoyama, Takahisa. Efficiency of the MLE in a multivariate parallel profile model with random effects. Hiroshima Math. J. 35 (2005), no. 2, 197--203. doi:10.32917/hmj/1150998272. https://projecteuclid.org/euclid.hmj/1150998272


Export citation